Alert archive / Vermont / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 94, NWS Burlington, VT

September 8, 20125 counties in Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Sep 8, 2012, 5:59 PM EDT for 5 counties in Vermont. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2012, 5:59 PM EDT (21:59 UTC)
Expired
Sep 8, 2012, 7:00 PM EDT
In force
61 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Caledonia County, VT, Essex County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 101 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 6:03 PM EDTTSTM WND DMGBarton, VTLARGE TREE BLOWN OVER... ESTIMATED WIND GUST TO 60 MPH
Sep 8, 6:30 PM EDTTSTM WND DMG2 Ssw Lyndonville, VTTREES DOWN ON INDUSTRIAL PARKWAY
Sep 8, 6:36 PM EDTTSTM WND DMGLower Waterford, VTTREES DOWN ON WELSH ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 12:40 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WUUS51 KBTV 082159
SVRBTV
VTC005-009-015-019-023-082300-
/O.NEW.KBTV.SV.W.0094.120908T2159Z-120908T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
559 PM EDT SAT SEP 8 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALEDONIA COUNTY IN NORTHEAST VERMONT...
  EAST CENTRAL LAMOILLE COUNTY IN NORTHWEST VERMONT...
  EASTERN ORLEANS COUNTY IN NORTHEAST VERMONT...
  EASTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
  ESSEX COUNTY IN NORTHERN VERMONT...

* UNTIL 700 PM EDT.

* AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM NEWPORT CENTER
  TO WASHINGTON...AND WERE MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  DERBY LINE...GLOVER...WESTMORE...WEST BURKE...NORTON...LOWER
  WATERFORD...VICTORY...GRANBY...MAIDSTONE...LUNENBURG...

THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.

&&

LAT...LON 4502 7146 4499 7153 4490 7150 4475 7162
      4459 7153 4456 7159 4449 7159 4441 7169
      4439 7179 4435 7182 4431 7203 4428 7206
      4416 7205 4419 7216 4418 7231 4422 7242
      4413 7244 4414 7249 4501 7228
TIME...MOT...LOC 2159Z 270DEG 30KT 4500 7220 4408 7236

$$

JMG
1 follow-up statement
462 
WWUS51 KBTV 082231
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
631 PM EDT SAT SEP 8 2012

VTC015-023-082241-
/O.CAN.KBTV.SV.W.0094.000000T0000Z-120908T2300Z/
LAMOILLE VT-WASHINGTON VT-
631 PM EDT SAT SEP 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON AND EAST
CENTRAL LAMOILLE COUNTIES IS CANCELLED...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING
FOR VERMONT.

LAT...LON 4502 7150 4498 7153 4490 7150 4476 7162
      4459 7153 4456 7159 4448 7160 4441 7169
      4439 7179 4435 7183 4433 7198 4431 7203
      4428 7206 4416 7206 4419 7217 4501 7192
TIME...MOT...LOC 2231Z 270DEG 30KT 4500 7182 4417 7214

$$

VTC005-009-019-082300-
/O.CON.KBTV.SV.W.0094.000000T0000Z-120908T2300Z/
CALEDONIA VT-ORLEANS VT-ESSEX VT-
631 PM EDT SAT SEP 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN ORLEANS AND EASTERN CALEDONIA COUNTIES IN NORTHEAST
VERMONT...AND ESSEX COUNTY IN NORTHERN VERMONT...

AT 627 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM NORTON TO SOUTH
RYEGATE...AND WERE MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  AVERILL...LEWIS...WALLACE POND...MILES POND...SOUTH LUNENBURG...
  LUNENBURG...

THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.

&&

LAT...LON 4502 7150 4498 7153 4490 7150 4476 7162
      4459 7153 4456 7159 4448 7160 4441 7169
      4439 7179 4435 7183 4433 7198 4431 7203
      4428 7206 4416 7206 4419 7217 4501 7192
TIME...MOT...LOC 2231Z 270DEG 30KT 4500 7182 4417 7214

$$

JMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:53 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Sep 8, 3:53 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
353 PM EDT SAT SEP 8 2012

.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG COLD FRONT
AND SURFACE LOW PRESSURE SYSTEM WILL PUSH THROUGH THE REGION THIS
AFTERNOON AND EVENING. LOCALLY DAMAGING WINDS WILL ACCOMPANY THE
THUNDERSTORMS ALONG WITH BRIEF HEAVY DOWNPOURS. DRIER AND COOLER
WEATHER WILL RETURN TO THE NORTH COUNTRY BEHIND THE FRONT FOR
SUNDAY...WITH AN EXTENDED PERIOD OF DRY AND PLEASANT WEATHER
EXPECTED FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AS OF 332 PM EDT SATURDAY...TORNADO WATCH REMAINS IN EFFECT ACROSS
ALL OF NORTHERN NEW YORK AND VERMONT UNTIL 10 PM. A WIND ADVISORY
IS ALSO IN EFFECT UNTIL 8 PM.

MAIN SQUALL LINE ASSOCIATED WITH COLD FRONT NOW PUSHING EASTWARD
ACROSS THE ADIRONDACKS AND WILL ENTER THE CHAMPLAIN VALLEY AROUND
4 PM...AND PROGRESS EASTWARD ACROSS VERMONT THROUGH 9 PM. CAPE
CONTINUES TO BE AROUND 1000 J/KG AND THIS COMBINED WITH LARGELY
UNI- DIRECTIONAL 0-6KM WIND SHEAR OF 50 KNOTS WILL CONTINUE TO
SUPPORT DAMAGING WINDS AS THE GREATEST THREAT. HAVE OBSERVED A FEW
WEAK ROTATING COUPLETS ALONG LINE...THUS POTENTIAL FOR A FEW WEAK
TORNADO SPIN- UPS ARE STILL POSSIBLE.

IN ADDITION...SOUTHERLY WINDS AHEAD OF COLD FRONT THAT HAVE BEEN
AFFECTING THE REGION ALL DAY TODAY WILL CONTINUE WITH WIND GUSTS
UP TO 40-50 MPH.

AFTERWARD...SOME PARTIAL CLEARING IS EXPECTED BUT PARTLY-MOSTLY
CLOUDY SKIES WILL BE THE RULE. WITH TODAY'S RAIN...SOME AREAS OF
FOG LIKELY...BUT CLOUDS AND REMAINING WIND FIELD SHOULD LIMIT
OVERALL COVERAGE. LOOKING AT LOWS IN THE UPPER 40S TO NEAR 50
ACROSS NEW YORK AND GENERALLY MID 50S IN VERMONT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
AS OF 332 PM EDT SATURDAY...A GENERALLY PARTLY CLOUDY DAY IS
EXPECTED ON SUNDAY WITH LIGHT NORTHWEST WINDS. UPPER LEVEL TROUGH
STILL OVERHEAD SO KEPT A SLIGHT CHANCE OF A SHOWER IN THE
FORECAST...ESPECIALLY IN THE HIGHER TERRAIN. WILL FEEL MUCH COOLER
WITH HIGHS GENERALLY UPPER 60S TO LOW 70S.

THE NORTH COUNTRY WILL LIE ON THE EASTERN PERIPHERY OF LARGE REGION OF
HIGH PRESSURE BUILDING EASTWARD ACROSS THE GREAT LAKES SUNDAY NIGHT AND
MONDAY. THIS WILL RESULT IN MOSTLY CLEAR SKIES AND PLEASANTLY DRY
AND SEASONABLE CONDITIONS...AND LIGHT NORTH WINDS FOR THE DAYLIGHT
HOURS MONDAY. LOW TEMPERATURES GENERALLY IN THE MID 40S FOR SUNDAY
NIGHT...WITH A FEW READINGS IN THE 30S FOR THE NORMALLY COOLER
LOCATIONS IN THE NR ADIRONDACKS AND FAR NERN VT. MAY SEE SOME
PATCHY FOG IN THE NORMALLY PRONE RIVER VALLEYS. HIGH TEMPERATURES
ON MONDAY WILL GENERALLY BE IN THE MID-UPR 60S DESPITE NEARLY FULL
SUNSHINE. DAYTIME WINDS MONDAY GENERALLY NW AROUND 10 MPH...WITH A
FEW GUSTS TO 20 MPH DURING THE AFTN.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AS OF 347 AM EDT SATURDAY...QUIET WEATHER PATTERN FOR THE
EXTENDED PERIOD...INTERRUPTED ONLY BY A WEAK FRONT SAGGING SOUTH
OUT OF CANADA LATE IN THE PERIOD.

HIGH PRESSURE FIRMLY ENTRENCHED AT SURFACE AND ALOFT THROUGH FIRST
FEW DAYS OF THE EXTENDED PERIOD. VERY GOOD RADIATIONAL CONDITIONS
WITH LOW RH THROUGH THE COLUMN FOR CLEAR SKIES...AND RIDGE OF HIGH
PRESSURE PRODUCING LIGHT WINDS. FROM MID WEEK ONWARD...RIDGE
SLOWLY MOVES EAST AND WILL SEE A SLOW WARMING TREND. TOWARD THE
END OF THE WEEK A COLD FRONT MOVES IN FROM THE NORTHWEST...HOWEVER
VERY LITTLE MOISTURE TO WORK WITH. POPS COME UP TO CHANCE CATEGORY
ALONG THE CANADIAN BORDER...TAPERING OFF TO THE SOUTH.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...

     GUSTY SOUTH WINDS AND TURBULENCE EXPECTED 18Z SAT THROUGH 00Z
SUNDAY...
     SQUALL LINE/SVR WINDS POSSIBLE 18Z THROUGH 02Z SAT/SUN...

VRB CONDS THROUGH 02Z AS STRONG SOUTH/SOUTHWEST WINDS AFFECT THE
REGION AND STRONG COLD FRONT WITH ASSOC PRE-FRONTAL SQUALL LINE PUSHES
THROUGH. SOUTH/SOUTHWEST WINDS SUSTAINED 15-25 KT WITH GUSTS 35 TO
45 KT POSSIBLE AHEAD OF THE CONVECTIVE LINE. MODERATE TO STRONG
LOW LEVEL TURBULENCE LIKELY. SEVERE WINDS LOCALLY TO 50+ KTS
WESTERLY ALONG THE CONVECTIVE LINE FROM 18Z-02Z. BEHIND FRONTAL
PASSG A PERIOD OF MVFR CIGS POSSBL AS WINDS BACK TO
SOUTHWESTERLY...THEN WESTERLY OVERNIGHT AND ABATE. NO PCPN
EXPECTED AFTER 06Z. AFTER 12Z WINDS LIGHT WEST TO WEST-
NORTHWESTERLY AS SKIES TREND SCT VFR WITH CIGS GENERALLY IN THE
FL040-060 RANGE.

OUTLOOK 18Z SUNDAY THROUGH WEDNESDAY...

18Z SUNDAY THROUGH 00Z MONDAY...MVFR TO VFR CIGS IN LINGERING LOW
LEVEL MOISTURE.

00Z MONDAY THROUGH WEDNESDAY...VFR CLEAR EXCEPT
NOCTURNAL IFR TO LIFR MAINLY IN USUAL FOG PRONE LOCATIONS
KSLK/KMPV BUT OTHER SITES IFR POSSIBLE.

&&

.MARINE...
SIGNIFICANT WINDS AND WAVES EXPECTED ON LAKE CHAMPLAIN ON SATURDAY
AND SATURDAY EVENING. SOUTH WINDS HAVE ALREADY EXCEEDED LAKE WIND
ADVISORY CRITERIA THIS MORNING /IN THE 25 TO 35 KNOT RANGE/.
SUSTAINED SOUTH WINDS OF 25 TO 40 KNOTS ARE EXPECTED THROUGH THE
AFTERNOON AND EVENING WITH POSSIBLE HIGHER GUSTS. WINDS WILL
BECOME SOUTHWEST AND TAPER OFF TO 10 TO 20 KNOTS AFTER MIDNIGHT
SATURDAY NIGHT.

WAVES OF 4 TO 6 FEET ARE EXPECTED THIS AFTERNOON AND
EVENING...THOUGH WAVES WILL GRADUALLY LESSEN AFTER MIDNIGHT
SATURDAY NIGHT TO 1 TO 3 FEET.

A PERIOD OF HEAVY RAIN AND STRONG TO POSSIBLY SEVERE THUNDERSTORMS
IS ALSO EXPECTED SATURDAY EVENING WITH POTENTIALLY STRONGER WINDS
AND HIGHER WAVES.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VTZ001>012-
     016>019.
NY...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ026>031-034-
     035-087.

&&

SYNOPSIS...BANACOS/MUCCILLI
NEAR TERM...MUCCILLI
SHORT TERM...MUCCILLI
LONG TERM...HANSON
AVIATION...JMG/HANSON
MARINE...
Hazardous weather outlook, Sep 8, 3:40 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
340 AM EDT SAT SEP 8 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-090745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
340 AM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT APPROACHING FROM THE WEST WILL BE PRECEDED BY STRONG
SOUTH TO SOUTHWESTERLY WINDS ACROSS THE NORTH COUNTRY SATURDAY
AFTERNOON INTO SATURDAY EVENING. SUSTAINED WINDS OF 20 TO 30 MPH
ARE EXPECTED...WITH GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY IN
THE CHAMPLAIN VALLEY. ADDITIONALLY...THERE IS INCREASING
CONFIDENCE THAT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL
ACCOMPANY THE FRONT AS IT SWEEPS ACROSS THE REGION LATER SATURDAY
AFTERNOON INTO SATURDAY EVENING. THE PRIMARY THREAT FROM THESE
STORMS WILL BE STRONG TO DAMAGING WIND GUSTS AND BRIEF HEAVY
RAINFALL IN THE GENERAL TIME FRAME OF 4 PM TO 9 PM SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

BANACOS

In the hours before

Local storm report, Sep 8, 5:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
542 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 E CUMBERLAND HEAD     44.72N  73.39W
09/08/2012                   CLINTON            NY   EMERGENCY MNGR

            POWER POLE DOWN ON LAKE BREEZE DRIVE

&&

EVENT NUMBER BTV1200409

MUCCILLI
Local storm report, Sep 8, 5:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
544 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 N MOOERS              44.99N  73.58W
09/08/2012                   CLINTON            NY   EMERGENCY MNGR

            LINES DOWN ON NORTH STAR ROAD

&&

EVENT NUMBER BTV1200410

MUCCILLI
Local storm report, Sep 8, 5:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
550 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     POTSDAM                 44.67N  74.98W
09/08/2012                   ST. LAWRENCE       NY   EMERGENCY MNGR

            TEMPORARY WALLS OF GYMNASIUM... FENCES... AND
            PORT-A-POTTIES WERE BLOWN OVER

&&

EVENT NUMBER BTV1200411

MAB
Local storm report, Sep 8, 5:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
556 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     MORETOWN                44.25N  72.76W
09/08/2012                   WASHINGTON         VT   BROADCAST MEDIA

            TREES DOWN

&&

EVENT NUMBER BTV1200412

MUCCILLI
Local storm report, Sep 8, 5:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
557 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     1 N MALLETTS BAY        44.57N  73.23W
09/08/2012                   CHITTENDEN         VT   NWS EMPLOYEE

            12 INCH DIAMETER TREE BLOWN DOWN

&&

EVENT NUMBER BTV1200413

MAB
Local storm report, Sep 8, 5:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
558 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     2 WSW SHELDON SPRINGS   44.90N  73.01W
09/08/2012                   FRANKLIN           VT   BROADCAST MEDIA

            POWER LINES DOWN

&&

EVENT NUMBER BTV1200414

MUCCILLI

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 11:04 AM EDTWind AdvisoryBTVAddison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more8 hr
Sep 8, 3:56 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland64 min
Sep 8, 4:09 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Grand Isle, Lamoille, Washington66 min
Sep 8, 5:04 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Orange, Rutland, Washington, Windsor56 min
Sep 8, 5:08 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Essex, Franklin, Lamoille, Orleans and 1 more52 min
Sep 8, 6:00 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor30 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.